MAUDE Adverse Event Report: REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number MVP-3Q
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Physician attempted to use a 3q microvascular plug during procedure.The mvp plug was soaked in heparinized saline prior to use.The catheter was flushed before inserting the plug.A 0.027" microcatheter was used for delivery.The target vessel diameter was 1.5-2.0 mm.There was no resistance felt while advancing the plug through the introducer sheath or catheter.The delivery wire was not manipulated or rotated before or during the delivery of the plug through the catheter.There was no kink or deformation noted on the device.There was no strut fracture observed.The user did not rotate the torquer in the incorrect direction accidentally during prep.It is reported the mvp plug was dislodged inside microcatheter.Physician removed the plug wire to position it better but realized that the mvp plug was dislodged inside microcatheter.Hence he removed the whole microcatheter out from patient and retrieved the plug out using a wire.The device was safely removed from the patient.The procedure was completed with coils.No injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: one image was provided for evaluation.The image is of the device inside a bio hazard bag.The micro catheter is loaded in the yellow delivery sheath.The mvp is loose in the bag and detached from the wire.The mvp plug is dislodged from the catheter but it is unclear from the image provided when the mvp dislodged from the catheter.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
REVERSE MEDICAL
13700 alton parkway,ste.167
irvine CA 92618
Manufacturer (Section G)
REVERSE MEDICAL
13700 alton parkway,ste.167
irvine CA 92618
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13236585
Report Number3007170829-2022-00001
Device Sequence Number11839183
Product Code KRD
UDI-Device Identifier00763000307745
UDI-Public00763000307745
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K141313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberMVP-3Q
Device Catalogue NumberMVP-3Q
Device Lot NumberB120756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date03/25/2022
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown